# SDR AALA202301098436

- Difficulty date: January 2, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 26,199 hours, 8,048 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: D3611008300100
- Condition: Cracked
- Location: Fire Suppresson
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE FIRE SUPPRESSION "T TUBE CRACKED. **SUPPLEMENTAL REPORT FOR AALA202301068436: MAINTENANCE REPLACED FIRE SUPPRESSION TUBE AS REQUIRED. ** (CLOSED)
